# SDR CALA2024053101661

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH-BACK TOW BAR SAFETY SHEAR PIN BROKEN. ACCOMPLISHED MAXIMUM TOWING LOAD (CONDITIONAL INSPECTION) PHASE 1 PER AMM 05-51-29/201, NO DISCREPANCIES NOTED.
